Cauchy problem in multi-anisotropic Gevrey classes for weakly hyperbolic operators

Daniela Calvo

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-B, Issue: 1, page 21-50
  • ISSN: 0392-4033

Abstract

top
We prove the well-posedness of the Cauchy Problem for first order weakly hyperbolic systems in the multi-anisotropic Gevrey classes, that generalize the standard Gevrey spaces. The result is obtained under the following hypotheses: the principal part is weakly hyperbolic with constant coefficients, the lower order terms satisfy some Levi-type conditions; and lastly the coefficients of the lower order terms belong to a suitable anisotropic Gevrey class. In the proof it is used the quasi-symmetrization of Sylvster-type systems, adapted to the case of the multi-anisotropic Gevrey classes and taking into account the lower order terms.

How to cite

top

Calvo, Daniela. "Cauchy problem in multi-anisotropic Gevrey classes for weakly hyperbolic operators." Bollettino dell'Unione Matematica Italiana 9-B.1 (2006): 21-50. <http://eudml.org/doc/289602>.

@article{Calvo2006,
abstract = { We prove the well-posedness of the Cauchy Problem for first order weakly hyperbolic systems in the multi-anisotropic Gevrey classes, that generalize the standard Gevrey spaces. The result is obtained under the following hypotheses: the principal part is weakly hyperbolic with constant coefficients, the lower order terms satisfy some Levi-type conditions; and lastly the coefficients of the lower order terms belong to a suitable anisotropic Gevrey class. In the proof it is used the quasi-symmetrization of Sylvster-type systems, adapted to the case of the multi-anisotropic Gevrey classes and taking into account the lower order terms.},
author = {Calvo, Daniela},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {2},
number = {1},
pages = {21-50},
publisher = {Unione Matematica Italiana},
title = {Cauchy problem in multi-anisotropic Gevrey classes for weakly hyperbolic operators},
url = {http://eudml.org/doc/289602},
volume = {9-B},
year = {2006},
}

TY - JOUR
AU - Calvo, Daniela
TI - Cauchy problem in multi-anisotropic Gevrey classes for weakly hyperbolic operators
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/2//
PB - Unione Matematica Italiana
VL - 9-B
IS - 1
SP - 21
EP - 50
AB - We prove the well-posedness of the Cauchy Problem for first order weakly hyperbolic systems in the multi-anisotropic Gevrey classes, that generalize the standard Gevrey spaces. The result is obtained under the following hypotheses: the principal part is weakly hyperbolic with constant coefficients, the lower order terms satisfy some Levi-type conditions; and lastly the coefficients of the lower order terms belong to a suitable anisotropic Gevrey class. In the proof it is used the quasi-symmetrization of Sylvster-type systems, adapted to the case of the multi-anisotropic Gevrey classes and taking into account the lower order terms.
LA - eng
UR - http://eudml.org/doc/289602
ER -

References

top
  1. BOGGIATTO, P. - BUZANO, E. - RODINO, L., Global hypoellipticity and spectral theory,Akademie Verlag, Berlin, 1996. Zbl0878.35001MR1435282
  2. BRONSTEIN, M. D., The Cauchy problem for hyperbolic operators with characteristics of variable multiplicity, Trudy Moscow Math. Soc., 41 (1980), 87-103. MR611140
  3. CALVO, D., Generalized Gevrey classes and multi-quasi-hyperbolic operators, Rend. Sem. Mat. Univ. Pol. Torino, 6, N. 2 (2002), 73-100. Zbl1177.35050MR1980363
  4. CALVO, D., Cauchy problem in generalized Gevrey classes, Evolution Equations, Propagation Phenomena - Global Existence - Influence of Non-Linearities, Eds. R. Picard, M. Reissig, W. Zajaczkowski, Warszawa2003, Banach Center Publications, Vol. 60, 269-278. Zbl1024.35063MR1993054
  5. CALVO, D., Cauchy problem in inhomogeneous Gevrey classes, Progress in Analysis, Proceeding of the 3rd International ISAAC Congress, Vol. II, Eds. G. W. Bgehr, R. B. Gilber, M. W. Wong, World Scientific (Singapore, 2003), 1015-1033. Zbl1060.35077MR2032781
  6. CATTABRIGA, L., Alcuni problemi per equazioni differenziali lineari con coefficienti costanti, Quad. Un. Mat. It., 24, Pitagora 1983, Bologna. 
  7. COLOMBINI, F. - SPAGNOLO, S., An example of weakly hyperbolic Cauchy problem not well-posed in C I , Acta Math., 148 (1982), 243-253. Zbl0517.35053MR666112DOI10.1007/BF02392730
  8. CORLI, A., Un Teorema di rappresentazione per certe classi generalizzate di Gevrey, Boll. Un. Mat. It. Serie VI, Vol. 4-C, N.1 (1985), 245-257. MR805217
  9. D'ANCONA, P. - SPAGNOLO, S., Quasi-symmetrization of hyperbolic systems and propagation of the analytic regularity, Boll. Un. Mat. It., 1-B (1998), 165-185. MR1618976
  10. FRIBERG, J., Multi-quasielliptic polynomials, Ann. Sc. Norm. Sup. Pisa, Cl. di Sc., 21 (1967), 239-260. MR221090
  11. GARELLO, G., Generalized Sobolev algebras and regularity for solutions of multiquasi-elliptic semilinear equations, Comm. Appl. Anal., 3, N. 4 (1999), 563-574. Zbl0933.35204MR1706710
  12. GARELLO, G., Pseudodifferential operators with symbols in weighted Sobolev spaces and regularity for non linear partial differential equations, Math. Nachr., 239-240 (2002), 62-79. Zbl1027.35170MR1905664DOI10.1002/1522-2616(200206)239:1<62::AID-MANA62>3.0.CO;2-W
  13. GINDIKIN, G. - VOLEVICH, L. R., The method of Newton's polyhedron in the theory of partial differential equations, Mathematics and its applications, Soviet Series, 86 (1992). Zbl0779.35001MR1256484DOI10.1007/978-94-011-1802-6
  14. HAKOBYAN, G. H. - MARKARYAN, V. N., On Gevrey type solutions of hypoelliptic equations, Journal of Contemporary Math. Anal. (Armenian Akad. of Sciences), 31, N. 2 (1996), 33-47. MR1683925
  15. HAKOBYAN, G. H. - MARKARYAN, V. N., Gevrey class solutions of hypoellipticequations, IZV. Nat. Acad. Nauk Arm., Math., 33, N. 1 (1998), 35-47. MR1714534
  16. HORMANDER, L., The analysis of linear partial differential operators, I, II, III, IV, Springer-Verlag, Berlin, 1983-1985. MR705278DOI10.1007/978-3-642-96750-4
  17. JANNELLI, E., Sharp quasi-symmetrizer for hyperbolic Sylvester matrices, Communication in the «Workshop on Hyperbolic PDE», Venezia 11-12 April 2002, to appear. 
  18. JANNELLI, E., On the symmetrization of the principal symbol of hyperbolic equations, Comm. Partial Differential Equations, 14 (1989), 1617-1634. MR1039912DOI10.1080/03605308908820670
  19. KAJITANI, K., Local solution of the Cauchy problem for nonlinear hyperbolic systems in Gevrey classes, Hokkaido Math. J., 12 (1983), 434-460. MR725589DOI10.14492/hokmj/1525852966
  20. LARSSON, E., Generalized hyperbolicity, Ark. Mat., 7 (1967), 11-32. MR221062DOI10.1007/BF02591674
  21. LERAY, J., Équations hyperboliques non-strictes: contre-exemples, du type De Giorgi, aux théorèmes d'existence et d'unicité, Math. Ann., 162 (1966), pp. 228-236. Zbl0135.15001MR217418DOI10.1007/BF01360912
  22. LERAY, J. - OHYA, Y., Équations et systemes non-lineaires, hyperboliques non-stricts, Math. Ann., 70 (1967), 167-205. Zbl0146.33701MR208136DOI10.1007/BF01350150
  23. LIESS, O. - RODINO, L., Inhomogeneous Gevrey classes and related pseudodifferential operators, Anal. Funz. Appl. Boll. Un. Mat. It., 3-C, N. 1 (1984), 233-323. Zbl0557.35131MR749292
  24. MIZOHATA, S., The theory of partial differential equations, Universiy Press, Cambridge, 1973. Zbl0263.35001MR599580
  25. RODINO, L., Linear partial differential operators in Gevrey spaces, World Scientific Publishing Co., Singapore, 1993. Zbl0869.35005MR1249275DOI10.1142/9789814360036
  26. STEINBERG, S., Existence and uniqueness of solutions of hyperbolic equations which are not necessarily strictly hyperbolic, J. Differential Equations, 17 (1975), 119-153. Zbl0287.35065MR355359DOI10.1016/0022-0396(75)90038-8
  27. ZANGHIRATI, L., Iterati di una classe di operatori ipoellittici e classi generalizzate di Gevrey, Suppl. Boll. Un. Mat. It., 1 (1980), 177-195. MR629415
  28. ZANGHIRATI, L., Iterati di operatori e regolarita Gevrey microlocale anisotropa, Rend. Sem. Mat. Univ. Padova, 67 (1982), 85-104. MR682703

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.